Lulu attack tr

Lulu Attack TR

Drug Type:
NSAID pain reliever, antihistamine, antitussive, bronchodilator, stimulant
Indication:
For treatment of cold symptoms (runny nose, stuffy nose, cough, sore throat, fever, chills, headache, sneezing, body aches)
Active ingredients ( per 4 capsules )
・Ibuprofen (NSAID pain reliever) 400mg
・Glycyrrhizin (reduces inflammation) 26mg
・Isopromapide Iodide (stops runny nose) 5mg
・Chlorpheniramine (antihistamine) 3.5mg
・Dextromethorphan (cough suppressant) 48mg
・dl-Methylephedrine hydrochloride (bronchodilator) 60mg
・Anhydrous caffeine (stimulant) 75mg

Inactive ingredients
D-mannitol, cellulose, carmellose Ca, hydroxypropyl cellulose, yellow No. 5, ethyl acrylate / methyl methacrylate copolymer, talc, hypromellose, polyvinyl alcohol / acrylic acid / methyl methacrylate copolymer, silicon dioxide, lauryl sulfate Na, gelatin
Instructions for use
Adults and children 15 years and over:
Take 2 capsules 2 times a day after meals, within 30 minutes after meals in morning and evening. Take with cold or warm water.

This product should not be used by the following persons:
(1) Persons who have had allergic symptoms with this product or its ingredients.
(2) Persons who have developed asthma after taking this product, other cold medicines or antipyretic analgesics.
(3) Children under 15 years.
(4) Pregnant women who are scheduled to give birth within 12 weeks.

Do not use any of the following medicines while taking this product:
Other cold medicines, antipyretics, analgesics, sedatives, antitussives, expectorants, oral medicines
containing antihistamine (oral medicines for rhinitis, motion sickness medicines, anti-allergic medicines or such),
gastrointestinal analgesic antispasmodic

Do not drive vehicles or operate machines after taking this product.
(Symptoms such as sleepiness, blurred vision or abnormal dazzling may occur.)

Do not drink alcohol before or after taking this product.

Do not use for more than 5 days.

The following persons should consult a doctor or pharmacist before use:
(1) Persons who are receiving medical treatment from a doctor or dentist.
(2) Women who are pregnant or considered to be pregnant.
(3) Breastfeeding person.
(4) Elderly people.
(5) Persons who have had allergic symptoms with medicines or such.
(6) Persons who have the following symptoms:
High fever, dysuria
Thyroidal functional disorder, diabetes, heart disease, hypertension, liver disease,
kidney disease, glaucoma, systemic lupus erythematosus, mixed connective tissue disease
(7) Persons who have been diagnosed as the following conditions:
Gastric/duodenal ulcer, ulcerative colitis, Crohn's disease

0 Comment:

Did you use this medicine? Tell us what you thought about it!